RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2016, Volume 13, Pages 897–910 (Mi semr722)  

This article is cited in 1 scientific paper (total in 1 paper)

Mathematical logic, algebra and number theory

On finite groups with a given normal structure

A. F. Vasil'eva, T. I. Vasil'evab, E. N. Myslovetsa

a F. Scorina Gomel State University, Sovetskaya str., 104, 246019, Gomel, Republic of Belarus
b Belarusian State University of Transport, Kirova str., 34, 246653, Gomel, Republic of Belarus

Abstract: We investigate classes of finite groups which are local analogues of quasinilpotent group, as well as $c$-supersoluble, $ca$-solvable and $ca$-supersoluble groups introduced by V. A. Vedernikov. We obtained the properties of these classes and their application in the study of factorizations of finite groups by their normal and mutually permutable subgroups.

Keywords: finite group, $J$-quasinilpotent group, $Jc$-supersoluble group, $Jca$-soluble group, $Jca$-supersoluble group, product of normal subgroups, composition formation.

DOI: https://doi.org/10.17377/semi.2016.13.072

Full text: PDF file (192 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.542
MSC: 20D30, 20D40, 20F17
Received July 13, 2016, published October 24, 2016

Citation: A. F. Vasil'ev, T. I. Vasil'eva, E. N. Myslovets, “On finite groups with a given normal structure”, Sib. Èlektron. Mat. Izv., 13 (2016), 897–910

Citation in format AMSBIB
\Bibitem{VasVasMys16}
\by A.~F.~Vasil'ev, T.~I.~Vasil'eva, E.~N.~Myslovets
\paper On finite groups with a given normal structure
\jour Sib. \`Elektron. Mat. Izv.
\yr 2016
\vol 13
\pages 897--910
\mathnet{http://mi.mathnet.ru/semr722}
\crossref{https://doi.org/10.17377/semi.2016.13.072}


Linking options:
  • http://mi.mathnet.ru/eng/semr722
  • http://mi.mathnet.ru/eng/semr/v13/p897

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. N. Myslovets, “$J$-construction of composition formations and products of finite groups”, PFMT, 2016, no. 4(29), 68–73  mathnet
  • Number of views:
    This page:103
    Full text:26
    References:15

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019